# SDR I5PA2025011775704

- Difficulty date: January 17, 2025
- Submitted: January 22, 2025
- Operation: Air carrier
- Aircraft: N757QM
- Make and model: Boeing 757-29J
- Aircraft serial: 27203
- Aircraft time: 67,358 hours, 34,887 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Autothrottle Sys
- Condition: Malfunctioned
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

MGE 300, EVENT - AIR RETURN DUE TO NO LNAV/VNAV AND AUTO THROTTLE. DEFERRED LNAV / VNAV AND AUTO THROTTLE.
